# SDR BMAC060002

- Difficulty date: January 20, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Part serial: 11736
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT INOPERATIVE DURING TEST.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.
